On the minimum correlation between symmetrically distributed random variables

Research output: Contribution to journalArticle

1 Downloads (Pure)

Abstract

Using linear programming, we show that families of symmetrically distributed Bernoulli random variables have a maximal negative correlation that almost always is strictly above the general lower limit.

Original languageEnglish
Pages (from-to)469-471
Number of pages3
JournalOperations Research Letters
Volume46
Issue number4
DOIs
Publication statusPublished - 1 Jul 2018

Keywords

  • Bernoulli random variables
  • Correlation coefficient
  • Linear programming

Fingerprint Dive into the research topics of 'On the minimum correlation between symmetrically distributed random variables'. Together they form a unique fingerprint.

  • Cite this